WANG Ya-lan and CHENG Jun-xiang. Ruin probability in the binomial model for two-type-risk insurance with investment[J]. Journal of Light Industry, 2013, 28(5): 105-108. doi: 10.3969/j.issn.2095-476X.2013.05.025
Citation:
WANG Ya-lan and CHENG Jun-xiang. Ruin probability in the binomial model for two-type-risk insurance with investment[J]. Journal of Light Industry, 2013, 28(5): 105-108.
doi:
10.3969/j.issn.2095-476X.2013.05.025
Ruin probability in the binomial model for two-type-risk insurance with investment
-
Received Date:
2013-06-25
Available Online:
2013-09-15
-
Abstract
According to the actual situation, the two-type-risk model with the arrival of the term policies and the occurrences of the claim happen as binominal process by considering the investment income was discussed based on the classical model. Then the formula of ultimate ruin probability and the Lundberg inequality were derived.
-
-
References
-
Proportional views
-
-